| Model Number |
9735665 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that there was inaccurate positioning before and after registration.There was no patient involvement.
Additional Manufacturer Narrative
H3) no hardware parts have been received by the manufacturer for evaluation.Codes: b17, c20, and d15 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H2: additional information was received with regarding an instrument involved in this case.Please refer to mdr 1723170-2026-00231 for further information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.